# SDR CALA2017051501442

- Difficulty date: May 15, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 62,250 hours, 25,309 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: 6330
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT ESCAPE SLIDE GAUGE IS IN THE RED. REPLACED R2 DOOR SLIDE PER AMM 25-62-44.
